Topological spaces with a linear basis
Fundamenta Mathematicae, Tome 130 (1988) no. 2, pp. 113-123
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_130_2_113_123,
author = {Dominikus Noll},
title = {Topological spaces with a linear basis},
journal = {Fundamenta Mathematicae},
pages = {113--123},
year = {1988},
volume = {130},
number = {2},
doi = {10.4064/fm-130-2-113-123},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-130-2-113-123/}
}
Dominikus Noll. Topological spaces with a linear basis. Fundamenta Mathematicae, Tome 130 (1988) no. 2, pp. 113-123. doi: 10.4064/fm-130-2-113-123
Cité par Sources :